Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions

Tohru Ozawa*, Kimitoshi Tsutaya, Yoshio Tsutsumi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

75 Citations (Scopus)
Original languageEnglish
Pages (from-to)341-362
Number of pages22
JournalMathematische Zeitschrift
Issue number3
Publication statusPublished - 1996 Jul
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this